MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MOD CENT EPI 1 HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address humeral fracture due to fall and loosening of the humeral stem at the bone to implant interface.The patient had a delta extend reverse shoulder implanted years ago.The humeral components were revised and the metaglene, screws and glenosphere were left implanted.An 8mm unite revision stem, size 1 centered epi, 2 spacers and a 42mm + 3 poly were implanted.Doi: (b)(6) 2017, dor: (b)(6) 2020, left shoulder.
 
Event or Problem Description
1.It was indicated in the der that the loosening interface is bone to cement, however, the products involved (stem and epiphysis) are porocoat/cementless products.Please verify and provide the correct loosening interface.Answer: the sales rep responded over the phone, the surgeon did not like the fixation of the humeral stem and therefore elected to cement the stem in place to achieve additional fixation.The cement manufacturer is still unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed h10 additional narrative: added: b5.

Brand Name
DXTEND MOD CENT EPI 1 HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11118102
Report Number1818910-2021-00266
Device Sequence Number19846256
Product Code HSD
UDI-Device Identifier10603295027287
UDI-Public10603295027287
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130720101
Device Catalogue Number130720101
Device Lot Number5274705
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/28/2021
01/28/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/02/2021
02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D42MM.; DXTEND MOD CENT EPI 1 HA.; DXTEND SCREW LOCK D4.5X24MM.; DXTEND SCREW LOCK D4.5X30MM.; DXTEND SCREW NO LOCK D4.5X18MM.; DXTEND SCREW NO LOCK D4.5X18MM.; DXTEND STAND PE CUP D42 +3MM.; GLOBAL UNITE STD STEM SZ 8.; METAGLENE LONG PEG +10MM.; DXTEND GLENOSPHERE ECC D42MM; DXTEND MOD CENT EPI 1 HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D42 +3MM; GLOBAL UNITE STD STEM SZ 8; METAGLENE LONG PEG +10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR